CaltechAUTHORS
  A Caltech Library Service

H∞ control of nonlinear systems: a convex characterization

Lu, Wei-Min and Doyle, John C. (1994) H∞ control of nonlinear systems: a convex characterization. In: Proceedings of 1994 American Control Conference. Vol.2. IEEE , Piscataway, NJ, pp. 2098-2102. ISBN 0-7803-1783-1. https://resolver.caltech.edu/CaltechAUTHORS:20190319-113943191

[img] PDF - Published Version
See Usage Policy.

518Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190319-113943191

Abstract

The so-called nonlinear H∞-control problem in state space is considered with an emphasis on developing machinery with promising computational properties. Both state feedback and output feedback H∞-control problems for a class of nonlinear systems are characterized in terms of continuous positive definite solutions of algebraic nonlinear matrix inequalities (NLMIs) which are convex feasibility problems.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/ACC.1994.752446DOIArticle
http://resolver.caltech.edu/CaltechAUTHORS:LUWieeetac95 Related ItemJournal Article
http://resolver.caltech.edu/CaltechCDSTR:1993.020Related ItemTechnical Report
ORCID:
AuthorORCID
Doyle, John C.0000-0002-1828-2486
Additional Information:© 1994 IEEE.
Record Number:CaltechAUTHORS:20190319-113943191
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190319-113943191
Official Citation:Wei-Min Lu and J. C. Doyle, "H∞ control of nonlinear systems: a convex characterization," Proceedings of 1994 American Control Conference - ACC '94, Baltimore, MD, USA, 1994, pp. 2098-2102 vol.2. doi: 10.1109/ACC.1994.752446
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93973
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Mar 2019 18:54
Last Modified:03 Oct 2019 20:59

Repository Staff Only: item control page